# SDR R61A201403140116

- Difficulty date: March 14, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Spigot
- Part number: 90043407
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD GALLEY WATER SPIGOT HAS CORROSION. MX R & R  FWD GALLEY WATER SPIGOT IAW AMM 25-34-01.
